Drug Interactions between Benadryl and Restoril
This report displays the potential drug interactions for the following 2 drugs:
- Benadryl (diphenhydramine)
- Restoril (temazepam)
Interactions between your drugs
Applies to: Benadryl (diphenhydramine) and Restoril (temazepam)
Using diphenhydrAMINE together with temazepam may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination. You should avoid or limit the use of alcohol while being treated with these medications. Also avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you. Talk to your doctor if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No interactions were found. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Drug Interaction Classification
|No interaction information available.|